Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2017, Article ID 1642976, 9 pages
https://doi.org/10.1155/2017/1642976
Research Article

The Dynamical Behaviors for a Class of Immunogenic Tumor Model with Delay

1Department of Mathematics, Shanghai Key Laboratory of PMMP, East China Normal University, 500 Dongchuan Rd., Shanghai 200241, China
2College of Mathematics and Statistics, Chongqing Jiaotong University, Chongqing 400074, China
3School of Science, Guangxi University of Science and Technology, Liuzhou 545006, China

Correspondence should be addressed to Ping Bi; nc.ude.unce.htam@ibp

Received 18 May 2017; Revised 13 July 2017; Accepted 9 August 2017; Published 25 October 2017

Academic Editor: Po-Hsiang Tsui

Copyright © 2017 Ping Bi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Adam and N. Bellomo, A Survey of Models on Tumor Immune Systems Dynamics, Birkhäuser, Boston, Mass, USA, 1996.
  2. A. R. A. Anderson, A. M. Weaver, P. T. Cummings, and V. Quaranta, “Tumor morphology and phenotypic evolution driven by selective pressure from the microenvironment,” Cell, vol. 127, no. 5, pp. 905–915, 2006. View at Publisher · View at Google Scholar · View at Scopus
  3. J. C. Arciero, T. L. Jackson, and D. E. Kirschner, “A mathematical model of tumor-immune evasion and siRNA treatment,” Discrete and Continuous Dynamical Systems—Series B, vol. 4, no. 1, pp. 39–58, 2004. View at Publisher · View at Google Scholar · View at Scopus
  4. M. Galach, “Dynamics of the tumor-immune system competition—the effect of time delay,” International Journal of Applied Mathematics and Computer Science, vol. 13, no. 3, pp. 395–406, 2003. View at Google Scholar · View at MathSciNet
  5. M. Owen and J. Sherratt, “Modeling the macrophage invasion of tumors: effects on growth and composition,” Mathematical Medicine and Biology, vol. 15, pp. 165–185, 1998. View at Publisher · View at Google Scholar
  6. L. G. de Pillis, A. E. Radunskaya, and C. L. Wiseman, “A validated mathematical model of cell-mediated immune response to tumor growth,” Cancer Research, vol. 65, no. 17, pp. 7950–7958, 2005. View at Publisher · View at Google Scholar · View at Scopus
  7. P. Bi and H. Xiao, “Hopf bifurcation for tumor-immune competition systems with delay,” Electronic Journal of Differential Equations, vol. 2014, no. 27, pp. 1–13, 2014. View at Google Scholar · View at MathSciNet
  8. R. Yafia, “Hopf bifurcation in a delayed model for tumor-immune system competition with negative immune response,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 95296, 9 pages, 2006. View at Publisher · View at Google Scholar · View at Scopus
  9. R. Yafia, “Hopf bifurcation analysis and numerical simulations in an {ODE} model of the immune system with positive immune response,” Nonlinear Analysis: Real World Applications, vol. 8, no. 5, pp. 1359–1369, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. R. Yafia, “Hopf bifurcation in differential equations with delay for tumor-immune system competition model,” SIAM Journal on Applied Mathematics, vol. 67, no. 6, pp. 1693–1703, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. V. A. Kuznetsov, I. A. Makalkin, M. A. Taylor, and A. S. Perelson, “Nonlinear dynamics of immunogenic tumors: parameter estimation and global bifurcation analysis,” Bulletin of Mathematical Biology, vol. 56, no. 2, pp. 295–321, 1994. View at Publisher · View at Google Scholar · View at Scopus
  12. J. Li, Master degree dissertations [M.S. thesis], East China Normal University, 2014.
  13. P. Bi and S. Ruan, “Bifurcations in delay differential equations and applications to tumor and immune system interaction models,” SIAM Journal on Applied Dynamical Systems, vol. 12, no. 4, pp. 1847–1888, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. P. Bi and H. Xiao, “Bifurcations of tumor-immune competition systems with delay,” Abstract and Applied Analysis, vol. 2014, Article ID 723159, 12 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  15. A. d'Onofrio and A. Gandolfi, “Tumour eradication by antiangiogenic therapy: analysis and extensions of the model by Hahnfeldt et al. (1999),” Mathematical Biosciences, vol. 191, no. 2, pp. 159–184, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus